MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER

ABBOTT MEDICAL AMPLATZER SEPTAL OCCLUDER; TRANSCATHETER SEPTAL OCCLUDER
Model Number 9-ASD-024
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Atrial Fibrillation (1729)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(4) - sh device registry, patient site id: (b)(6).It was reported that on (b)(6) 2025, a 24mm amplatzer septal occluder was successfully implanted in a patient.On (b)(6) 2025, it was noted that the patient developed an onset of atrial fibrillation.The decision was made to administered the patient cordarone, bisoprolol and apixaban.The patient was in stable condition at the time of report.
 
Additional Manufacturer Narrative
It was reported that few days after implant patient developed an atrial fibrillation.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.The reported intervention was a result of case-specific circumstance as medication was administered.There were no related complaints associated with any other devices from the lot.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
AMPLATZER SEPTAL OCCLUDER
Common Device Name
TRANSCATHETER SEPTAL OCCLUDER
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22772122
Report Number2135147-2025-04433
Device Sequence Number15858504
Product Code MLV
UDI-Device Identifier00811806010199
UDI-Public(01)00811806010199(17)291031(10)10625581
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9-ASD-024
Device Catalogue Number9-ASD-024
Device Lot Number10625581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date08/11/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight69 KG